Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165


Preprojective algebras and MV polytopes

Authors: Pierre Baumann and Joel Kamnitzer
Journal: Represent. Theory 16 (2012), 152-188
MSC (2010): Primary 05E10; Secondary 16G20, 17B10, 22E46, 52B20
Published electronically: March 12, 2012
MathSciNet review: 2892443
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to apply the theory of MV polytopes to the study of components of Lusztig's nilpotent varieties. Along the way, we introduce reflection functors for modules over the non-deformed preprojective algebra of a quiver.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 05E10, 16G20, 17B10, 22E46, 52B20

Retrieve articles in all journals with MSC (2010): 05E10, 16G20, 17B10, 22E46, 52B20

Additional Information

Pierre Baumann
Affiliation: Institut de Recherche Mathématique Avancée, Université de Strasbourg et CNRS, 7 rue René Descartes, 67084 Strasbourg Cedex, France

Joel Kamnitzer
Affiliation: Department of Mathematics, University of Toronto, Bahen Centre, 40 St. George St., Toronto, Ontario, Canada ON M5S 2E4

PII: S 1088-4165(2012)00413-7
Received by editor(s): October 6, 2010
Received by editor(s) in revised form: August 22, 2011
Published electronically: March 12, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia